Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: The groups of order $ 2\sp{n}$ $ (n\leq 6)$ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior

Author: John McKay
Journal: Math. Comp. 23 (1969), 691-692
MSC: Primary 65A05; Secondary 20DXX
MathSciNet review: 0400632
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 20DXX

Retrieve articles in all journals with MSC: 65A05, 20DXX

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society